# SDR SWIA200819937

- Difficulty date: August 3, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 14,704 hours, 11,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY EXIT LIGHT IS INOP.  (FLIGHT NR 4096) REPLACED NR 2 CHARGER ASSEMBLY IAW MM 33-51-00.  OPS CHECK GOOD.
